# SDR LR7A2019031901476

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 37,713 hours, 23,212 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 00252024T3
- Condition: Gouged
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB2703, FOUND THE RT OB FLAP BALLSCREW ATTACH AREA SKIN GOUGED, OWFS254-258R.  REPAIRED IAW SMP583 SRM, FIG. 51-140-12. NR# 1892370.
